[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1979

Nail Plate-Nail Bed SeparationAn Unusual Side Effect of Systemic Fluorouracil Administration

Author Affiliations

From the Medical Oncology Section, Department of Medicine (Dr Katz) and Department of Dermatology (Dr Hansen), Yale University School of Medicine, New Haven, Conn.

Arch Dermatol. 1979;115(7):860-861. doi:10.1001/archderm.1979.04010070036018
Abstract

A 62-year-old woman with metastatic gastric carcinoma was treated with fluorouracil for her malignant neoplasm. Nail plate-nail bed separation was noted in the fingers and toes after two months of weekly chemotherapy and appeared to be caused by the fluorouracil.

(Arch Dermatol 115:860-861, 1979)

×